MAUDE Adverse Event Report: Essity HMS North America Inc o.b. Original Ultra Unscented Tampons 40 Count

Essity HMS North America Inc o.b. Original Ultra Unscented Tampons 40 Count
Lot Number 2039403
Medical Device Problem Codes Material Fragmentation (1261); Unraveled Material (1664)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The consumer stated they thought the tampons had changed.They found the tampons to feel hard and painful when they used to feel comfortable.The consumer indicated they had been finding that the tampons unravel upon removal.In this instance the consumer stated the tampon unraveled upon removal and they were visiting a doctor to assist with the removal of a piece of tampon retained in their body.The consumer noted they believed the retained piece was causing an infection.Upon visiting the ob-gyn the consumer indicated fibers were removed and antibiotics were prescribed.

Brand Name
o.b. Original Ultra Unscented Tampons 40 Count
Common Device Name
Tampon
Manufacturer (Section D)
Essity HMS North America Inc
804 walker rd
dover DE 19904
Manufacturer Contact
vicki heath
hygieneartikel, deutschland gmbh, fabrikstrasse 30
großpostwitz D-026-92
GM   D-02692
MDR Report Key50500182
Report Number2515444-2026-70043
Device Sequence Number21197080
Product Code HEB
UDI-Device Identifier00078300021797
UDI-Public00078300021797
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K990536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number2039403
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale